# SDR SWAA2025111132736

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 56,472 hours, 36,464 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator Mount
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT UPPER SLIDE ISOLATOR MOUNT CRACKED.   R & R FWD SERVICE DOOR AFT UPPER SLIDE ISOLATOR MOUNT IAW AMM 52-40-02.
